# SDR AALA20100405TUL01

- Difficulty date: April 16, 2007
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 45,051 hours, 5,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DENT IN CROWN SKIN 7 INCH BY .125 INCH BY .030 INCH FORWARD OF UPPER TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM ANTENNA.  REPAIRED PER SRM 53-00-01-2R-7.
